MAUDE Adverse Event Report: ETHICON INC. EB EXC GRN 36IN 3-0 D/A RB-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ETHICON INC. EB EXC GRN 36IN 3-0 D/A RB-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Catalog Number X558H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient underwent an unknown procedure on an unknown date and suture was used.During the surgery, when the suture is passed through and is about to be pulled up, the suture broke in the middle.There were no patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) date sent to the fda: 9/24/2024.H6 component code: g07002 - device not returned this report is being submitted pursuant to the provisions of 21 cfr.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: please provide the lot number unknown.Please provide the source or name and title of the external person providing answers to follow-up (external person submitting answers to sales rep) please perform and document the follow-up attempt for product return.Please document the shipment tracking number in the notes or rmao sections.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 10/29/2024.H6 component code: g07002 no device problem found.H3 investigational summary: the product was returned to ethicon for analysis.One suture in five sections was received for analysis.During the visual inspection of the returned sample, it was noted that the ends of the suture pieces were cut probably caused by a surgical instrument.The functional test was performed in one suture piece using an instron equipment and the tensile force was above the minimum requirements.As part of the quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h6 additional information was requested and the following was obtained: were there any patient consequences? >> no.

Brand Name
EB EXC GRN 36IN 3-0 D/A RB-1
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key20292682
Report Number2210968-2024-10231
Device Sequence Number20854624
Product Code GAT
UDI-Device Identifier10705031057579
UDI-Public(01)10705031057579(17)280430(10)TEMEZX
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberX558H
Device Lot NumberTEMEZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer10/10/2024
12/23/2024
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date10/29/2024
01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown